Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 80, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 1, 2014, 3:45 PM CST. It took effect at Dec 2, 2014, 6:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2014, 3:45 PM CST (21:45 UTC)
- In effect from
- Dec 2, 2014, 6:00 AM CST
- Expired
- Dec 3, 2014, 9:00 PM CST
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
891 WHUS73 KGRB 012145 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CST MON DEC 1 2014 ...INCREASING WINDS AND WAVES EXPECTED TUESDAY... .WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE OVERNIGHT AS HIGH PRESSURE SHIFTS EAST. GUSTY SOUTH WINDS TUESDAY WILL RESULT IN BUILDING WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. WINDS WILL SUBSIDE TUESDAY EVENING...WITH WAVES SLOWLY DIMINISHING BY EARLY TUESDAY NIGHT. LMZ521-522-020545- /O.NEW.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 345 PM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY. * SOUTH WINDS INCREASING TO 15 TO 25 KNOTS...WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-020545- /O.NEW.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. * SOUTH WINDS INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. HIGHEST GUSTS SHOULD BE NEAR NORTHERN DOOR COUNTY SHORELINE. * WAVES...BUILDING TO 5 TO 8 FT...WITH HIGHEST WAVES IN NORTHERN PORTION OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
321 WHUS73 KGRB 020301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CST MON DEC 1 2014 ...INCREASING WINDS AND WAVES EXPECTED TUESDAY... .WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE OVERNIGHT AS HIGH PRESSURE SHIFTS EAST. GUSTY SOUTH WINDS TUESDAY WILL RESULT IN BUILDING WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. WINDS WILL SUBSIDE TUESDAY EVENING...WITH WAVES SLOWLY DIMINISHING BY EARLY TUESDAY NIGHT. LMZ521-522-021115- /O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 901 PM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KNOTS...WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-021115- /O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 901 PM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * SOUTH WINDS INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. HIGHEST GUSTS SHOULD BE NEAR NORTHERN DOOR COUNTY SHORELINE. * WAVES...BUILDING TO 5 TO 8 FT...WITH HIGHEST WAVES IN NORTHERN PORTION OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
600 WHUS73 KGRB 020935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST TUE DEC 2 2014 ...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY... .SOUTH WINDS WILL INCREASE TODAY AS HIGH PRESSURE SHIFTS OFF TO THE EAST. THE INCREASING WINDS WILL RESULT IN BUILDING WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ521-522-021745- /O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 335 AM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY...THEN VEER WEST TONIGHT. * WAVES WILL REACH 3 TO 5 FEET THIS AFTERNOON...THEN DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-021745- /O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 AM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY...THEN VEER WEST AND DIMINISH TONIGHT. * WAVES WILL REACH 5 TO 8 FEET THIS AFTERNOON...THEN SLOWLY DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
617 WHUS73 KGRB 021616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST TUE DEC 2 2014 ...INCREASING SOUTH WINDS BUILDING WAVES THIS AFTERNOON... .SOUTH WINDS WILL INCREASE THIS AFTERNOON AS HIGH PRESSURE SHIFTS OFF TO THE EAST. THE INCREASING WINDS WILL RESULT IN BUILDING WAVES...ESPECIALLY ON LAKE MICHIGAN. LMZ521-522-030030- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1016 AM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...THEN VEER WEST TONIGHT. * WAVES WILL REACH 3 TO 5 FEET THIS AFTERNOON...THEN DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-030030- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS WILL INCREASE TO 30 KNOTS THIS AFTERNOON...THEN VEER WEST AND DIMINISH TONIGHT. * WAVES WILL REACH 5 TO 8 FEET THIS AFTERNOON...THEN SLOWLY DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
364 WHUS73 KGRB 022156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CST TUE DEC 2 2014 ...GUSTY WINDS AND LARGE WAVES CONTINUE... .GUSTY WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN A BRIEF LULL IN THE WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT... WITH GUSTY WINDS RETURNING FOR WEDNESDAY. THE GUSTY WINDS WILL RESULT IN LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN THIS EVENING. LMZ541>543-030600- /O.EXT.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 PM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST WEDNESDAY... * SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS THROUGH LATE EVENING. WINDS WILL SHIFT TO THE WEST WEDNESDAY MORNING. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH THE EVENING HOURS...THEN WILL SUBSIDE TO 3 TO 5 FT OVERNIGHT. OFFSHORE WINDS ON WEDNESDAY WILL LIMIT WAVES TO 2 TO 4 FT...WITH LARGER WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-030300- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 356 PM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * SOUTH TO SOUTHWEST WIND 15 TO 25 KTS THROUGH EARLY EVENING...THEN VEERING WEST OVERNIGHT. * WAVES OF 3 TO 5 FT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
593 WHUS73 KGRB 030315 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 PM CST TUE DEC 2 2014 ...LARGE WAVES CONTINUE ON LAKE MICHIGAN...GUSTY WINDS EXPECTED ON WEDNESDAY... .A LULL IN THE WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT...WITH GUSTY WINDS RETURNING ON WEDNESDAY. LARGE WAVES ARE EXPECTED TO CONTINUE ON LAKE MICHIGAN TONIGHT. LMZ521-522-031115- /O.EXP.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/ /O.NEW.KGRB.SC.Y.0081.141203T1400Z-141204T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 915 PM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST WEDNESDAY. * WEST WIND 15 TO 25 KTS ON WEDNESDAY. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES...2 TO 4 FT...WITH LARGER WAVES POSSIBLE NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-031115- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 915 PM CST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY... * SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS LATE EVENING AND OVERNIGHT. WINDS WILL SHIFT TO THE WEST AT 15 TO 25 KTS WEDNESDAY MORNING. GUSTS TO 30 KTS ARE POSSIBLE. * WAVES OF 3 TO 6 FT ARE EXPECTED TONIGHT. OFFSHORE WINDS ON WEDNESDAY WILL LIMIT WAVES TO 2 TO 4 FT ON WEDNESDAY...WITH LARGER WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
754 WHUS73 KGRB 030944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST WED DEC 3 2014 .GUSTY WEST WINDS IN THE WAKE OF A DEPARTING WEATHER SYSTEM WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY INTO THIS EVENING. HIGH PRESSURE PUSHING INTO THE AREA TONIGHT WILL RESULT IN DIMINISHING WINDS AND SUBSIDING WAVES. LMZ521-522-031745- /O.EXT.KGRB.SC.Y.0081.141203T0944Z-141204T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 344 AM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING. * WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-031745- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 344 AM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING. * WAVES 3 TO 5 FEET EARLY TODAY...THEN 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
149 WHUS73 KGRB 031615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST WED DEC 3 2014 .GUSTY WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON AND EVENING. HIGH PRESSURE PUSHING INTO THE AREA TONIGHT WILL LEAD TO DIMINISHING WINDS AND SUBSIDING WAVES. LMZ541>543-040015- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING. * WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040015- /O.CON.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1015 AM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING. * WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
229 WHUS73 KGRB 032116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST WED DEC 3 2014 .GUSTY WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH EARLY THIS EVENING. HIGH PRESSURE PUSHING INTO THE AREA TONIGHT WILL LEAD TO DIMINISHING WINDS AND SUBSIDING WAVES. LMZ541>543-040300- /O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING. * WAVES 2 TO 4 FEET THROUGH THIS EVENING...SUBSIDING TO 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040300- /O.CON.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 316 PM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING. * WAVES 2 TO 4 FEET THROUGH THIS EVENING...SUBSIDING TO 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
612 WHUS73 KGRB 040308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CST WED DEC 3 2014 ...GUSTY WINDS DIMINISHING... LMZ521-522-040415- /O.EXP.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 908 PM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... GUSTY WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING. A FEW GUSTS TO AROUND 25 KTS ARE POSSIBLE...MAINLY NORTH OF STURGEON BAY THROUGH MIDNIGHT. $$ LMZ541>543-040415- /O.EXP.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CST WED DEC 3 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... GUSTY WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING. A FEW GUSTS TO AROUND 25 KTS ARE POSSIBLE...MAINLY NORTH OF STURGEON BAY THROUGH MIDNIGHT. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 2:47 PM CST, 58 minutes earlier.
Area forecast discussion, Dec 1, 2:47 PM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CST MON DEC 1 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 246 PM CST MON DEC 1 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW ARCTIC HIGH PRESSURE MOVING INTO THE NORTHERN MISSISSIPPI VALLEY EARLY THIS AFTERNOON. WINDS ARE GRADUALLY DIMINISHING AS THIS HIGH PRESSURE DRAWS CLOSER TO THE REGION...BUT TEMPERATURES HAVE STRUGGLED TO RISE SO FAR TODAY. WIND CHILLS REMAIN BETWEEN 0 AND 10 DEGREES BELOW ZERO. CLEAR SKIES EXIST ALL THE WAY ACROSS THE NORTHERN PLAINS...BUT THE NEXT SYSTEM IS MOVING ACROSS THE PACIFIC NORTHWEST. FORECAST CONCERNS ARE THREE FOLD...AND INCLUDE MIN TEMPS TONIGHT...SMALL LAKE EFFECT SNOW CHANCES LATE TONIGHT INTO TUESDAY MORNING...AND LIGHT SNOW CHANCES OVER N-C WISCONSIN FOR TUESDAY AFTERNOON. TONIGHT...ARCTIC HIGH PRESSURE WILL QUICKLY SLIDE ACROSS THE REGION THIS EVENING AND HEAD TOWARDS NEW ENGLAND BY LATE TONIGHT. THOUGH THE COLDEST AIR WILL HAVE DEPARTED THE REGION TO THE EAST...CLEAR SKIES AND LIGHT WINDS WILL PROMOTE TUMBLING TEMPERATURES THIS EVENING. ALWAYS DIFFICULT TO DETERMINE HOW LOW TO GO IN THESE INSTANCES BECAUSE THE COLD SPOTS CAN QUICKLY FALL 20 DEGREES IN JUST A FEW HOURS. UPSTREAM OBS THIS MORNING SHOWED PLENTY OF READINGS IN THE 10 TO 15 BELOW RANGE AND THATS A GOOD START FOR THE COLD SPOTS OF N-C WISCONSIN. AS THE SURFACE HIGH EXITS...THE SURFACE PRESSURE GRADIENT RAPIDLY TIGHTENS AND SHOULD SEE TEMPERATURES RISE LATE IN THE EVENING AND OVERNIGHT...WHEN CIRRUS ARRIVES. ADDITIONALLY...SURFACE TO 950MB WINDS WILL SHIFT TO THE SOUTHEAST OVER LAKE MICHIGAN OVERNIGHT WHICH WILL LIKELY BRING STRATO-CU AND FLURRIES TO MUCH OF EASTERN WISCONSIN. KEPT A SMALL ACCUMULATION OVER THE DOOR...BUT THINKING ONLY A DUSTING AT BEST DUE TO THE VERY DRY AIRMASS IN PLACE. LOWS 0 TO 5 ABOVE OVER THE FOX VALLEY AND LAKE SHORE. TUESDAY...AS LAKE EFFECT CLOUDS AND FLURRIES IMPACT EASTERN WISCONSIN...MID AND HIGH CLOUDS WILL BE SPREADING OVERHEAD DURING THE MORNING AHEAD OF A SHEARED SHORTWAVE. THINK THE CLOUDS AND FLURRIES WILL BECOME INCREASINGLY CONFINED TO THE LAKE SHORE AS LOW LEVEL WINDS VEER TO THE SOUTH AND THEN SSW DURING THE MORNING. DO NOT SEE MUCH POTENTIAL FOR SEEDER-FEEDER PROCESSES DUE TO A VERY DRY LAYER BETWEEN 900-700MB. AS THE SHORTWAVE DRAWS CLOSER DURING THE AFTERNOON...PROGGED SOUNDINGS OVER N-C WISCONSIN SHOW THAT DRY WEDGE ERODING. WITH FORCING FROM DECENT MID-LEVEL FGEN...CAN SEE A LIGHT SNOW CHANCE FOR THE NORTH BY MID AFTERNOON. WILL INCREASE PRECIP CHANCES SOME. HIGHS RETURNING TO THE 20S. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 246 PM CST MON DEC 1 2014 WINTER IS TAKING A VACATION FOR THE NEXT WEEK OR SO AS UPPER HEIGHTS RISE AND FLOW BECOMES ZONAL. OTHER THAN SOME LIGHT SNOW OR FLURRIES WITH A WEAK COLD FRONT TUESDAY NIGHT IT LOOKS LIKE IT WILL BE DRY THROUGH THE REMAINDER OF THE WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1123 AM CST MON DEC 1 2014 VFR CONDITIONS ARE ANTICIPATED THROUGH THE EVENING AS ARCTIC HIGH PRESSURE MOVES ACROSS THE REGION. AS THIS HIGH SHIFTS TO THE CENTRAL GREAT LAKES OVERNIGHT...WINDS WILL TURN ONSHORE OFF LAKE MICHIGAN...WHICH WILL LIKELY PUSH MVFR STRATUS AND FLURRIES INTO EASTERN WISCONSIN. STILL QUESTIONABLE HOW FAR INLAND THESE CLOUDS WILL REACH...BUT THINKING MAINLY EAST OF ROUTE 41 AT THE MOMENT. THESE CLOUDS WILL RETREAT BACK TOWARDS THE LAKE BY MIDDAY TUESDAY. ELSEWHERE...MID AND HIGH CLOUDS WILL BE ON THE INCREASE LATE TONIGHT THROUGH TUESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......MPC
Hazardous weather outlook, Dec 1, 2:42 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CST MON DEC 1 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 242 PM CST MON DEC 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HAZARDOUS TRAVEL IS POSSIBLE ON UNTREATED ROADS TUESDAY AFTERNOON AND TUESDAY NIGHT ACROSS NORTHERN WISCONSIN DUE TO LIGHT SNOW. MOST LOCATIONS NORTH OF A WAUTOMA TO STURGEON BAY LINE WILL SEE LESS THAN INCH OF SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-022045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 242 PM CST MON DEC 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MPC
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.